It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hyrone Cream 2.5%
Jul 22, 2007
Ive been on minocycline for almost 3 weeks now, dont see much of a difference but I guess its still too early. I went to see my dermo today to get a prescription for my existing cyst and she prescribed me 2.5% Hytone Cream? Is this even used to treat acne? Please any advise will help, I dont have health insurance so I have to pay for every prescription out of pocket, if this isnt even an effective treatment then I wont even bother?
I've never been perscribed Hyrone Cream, so i can't say from personal experience, but i do know that it's used for skin conditions. Just a side note you said you were on minocycline, i'm also on it and i'm finding myself very very nauseous. Are you experiencing any of that?
Yes I was getting very nauseous, so I went to my dermo and she lower my dosage. I am now taking 50mg instead of 100mg, and it has helped in that regard, but as far as acne improvement I have not seen any, but I guess its too soon since Ive only been on it for a little over a month.

The funny thing is that Ive seen more improvement with the hydrocortisone (generic version) cream then with the minocycline. The first day of applying the lotion I saw a huge improvement.


[QUOTE=dammie;3113575]I've never been perscribed Hyrone Cream, so i can't say from personal experience, but i do know that it's used for skin conditions. Just a side note you said you were on minocycline, i'm also on it and i'm finding myself very very nauseous. Are you experiencing any of that?[/QUOTE]





All times are GMT -7. The time now is 03:35 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!